liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Pointwise multipliers of differentiable finctions with applications to PDEs
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2007 (English)In: 1027th Meeting of the American Mathematical Society,2007, 2007, 54-54 p.Conference paper (Other academic)
Place, publisher, year, edition, pages
2007. 54-54 p.
National Category
URN: urn:nbn:se:liu:diva-40084Local ID: 52241OAI: diva2:260933
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2010-11-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shaposhnikova, Tatyana
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 271 hits
ReferencesLink to record
Permanent link

Direct link